Asymptotics and continuity properties near infinity of solutions of Schrödinger equations in exterior domains
Annales de l'I.H.P. Physique théorique, Volume 46 (1987) no. 3, pp. 247-280.
@article{AIHPA_1987__46_3_247_0,
     author = {Hoffmann-Ostenhof, Maria and Hoffmann-Ostenhof, Thomas and Swetina, J\"org},
     title = {Asymptotics and continuity properties near infinity of solutions of {Schr\"odinger} equations in exterior domains},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {247--280},
     publisher = {Gauthier-Villars},
     volume = {46},
     number = {3},
     year = {1987},
     mrnumber = {892365},
     zbl = {0641.35017},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1987__46_3_247_0/}
}
TY  - JOUR
AU  - Hoffmann-Ostenhof, Maria
AU  - Hoffmann-Ostenhof, Thomas
AU  - Swetina, Jörg
TI  - Asymptotics and continuity properties near infinity of solutions of Schrödinger equations in exterior domains
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1987
SP  - 247
EP  - 280
VL  - 46
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1987__46_3_247_0/
LA  - en
ID  - AIHPA_1987__46_3_247_0
ER  - 
%0 Journal Article
%A Hoffmann-Ostenhof, Maria
%A Hoffmann-Ostenhof, Thomas
%A Swetina, Jörg
%T Asymptotics and continuity properties near infinity of solutions of Schrödinger equations in exterior domains
%J Annales de l'I.H.P. Physique théorique
%D 1987
%P 247-280
%V 46
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1987__46_3_247_0/
%G en
%F AIHPA_1987__46_3_247_0
Hoffmann-Ostenhof, Maria; Hoffmann-Ostenhof, Thomas; Swetina, Jörg. Asymptotics and continuity properties near infinity of solutions of Schrödinger equations in exterior domains. Annales de l'I.H.P. Physique théorique, Volume 46 (1987) no. 3, pp. 247-280. http://archive.numdam.org/item/AIHPA_1987__46_3_247_0/

[1] L. Bers, Local behaviour of solutions of general elliptic equations. Comm. Pure Appl. Math., t. 8, 1955, p. 473-496. | MR | Zbl

[2] J. Boman, Differentiability of a function and of its composition with functions of one variable. Math. Scand., t. 20, 1967, p. 249-268. | MR | Zbl

[3] L.A. Cafarelli and A. Friedman, Partial regularity of the zero-set of solutions of linear and superlinear elliptic equations. J. Differ. Equations, t. 60, 1985, p. 420- 433. | MR | Zbl

[4] S.Y. Cheng, Eigenfunctions and nodal sets. Comment. Math. Helvetici, t. 51, 1976, p. 43-55. | MR | Zbl

[5] A. Erdélyi, W. Magnus, F. Oberhettinger, F.G. Tricomi, Bateman manuscript project : higher transcendental functions, vol. II, McGraw Hill, New York, Toronto, London, 1953. | MR | Zbl

[6] R. Froese and I. Herbst, Patterns of exponential decay for solutions to second order elliptic equations in a sector of R2, to appear in J. d'Analyse Math. | Zbl

[7] D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order, Springer Verlag, Berlin, Heidelberg, New York. 1977. | MR | Zbl

[8] I. Herbst, Lower bounds in cones for solutions to the Schrödinger equation, J. d'Analyse Math., t. 47, 1986, p. 151-174. | MR | Zbl

[9] M. Hoffmann-Ostenhof, Asymptotics of the nodal lines of solutions of 2-dimensional Schrödinger equations, submitted for publication. | Zbl

[10] M. Hoffmann-Ostenhof and T. Hoffmann-Ostenhof, On the asymptotics of nodes of L2-solutions of Schrödinger equations, in preparation.

[11] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof and B. Simon, Brownian motion and a consequence of Harnack's inequality: nodes of quantum wave functions. Proc. Amer. Math. Soc., t. 80, 1980, p. 301-305. | MR | Zbl

[12] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof and J. Swetina, Pointwise bounds on the asymptotics of spherically averaged L2-solutions of one-body Schrödinger equations. Ann. Inst. H. Poincaré, t. 42, 1985, p. 341-361. | Numdam | MR | Zbl

[13] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof and J. Swetina, Continuity and nodal properties near infinity for solutions of 2-dimensional Schrödinger equations. Duke Math. J., t. 53, 1986, p. 271-306. | MR | Zbl

[14] J. Mujica, Complex analysis in Banach spaces, North-Holland Mathematics Studies, t. 120, 1986, chapter 1. | MR | Zbl

[15] M.H. Protter and H.F. Weinberger, Maximum principles in differential equations, Prentice Hall, Englewood Cliffs, 1967. | MR | Zbl

[16] E.M. Stein, Singular integrals and differentiability of functions, Princeton University Press, Princeton, NJ, 1970. | MR | Zbl

[17] D.W. Thoe, Lower bounds for solutions of perturbed Helmholtz equations in exterior regions. J. Math. Anal. Appl., t. 102, 1984, p. 113-122. | MR | Zbl